# SDR AALA201807029042

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plug
- Condition: Damaged
- Location: Cylinder Gauge
- Part time: 57,427 hours, 25,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY OPERATION CYLINDER GAUGE PLUG IS DAMAGED.  REPLACED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
